# SDR SWAA2013021412635

- Difficulty date: February 6, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E - UPPER SHELF SUPPORT ANGLE CRACKED (O/B OF NR 6 GROUND SPOILER).  REMOVED AND REPLACED SUPPORT BRACKET PER SRM.
